# SDR AMTA200800012

- Difficulty date: January 10, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211*
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4058650950
- Part serial: 92111916
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O MCDU BLANK.  REMOVED AND REPLACED FO`S MCDU, IAW AMM 34-60-00, OPS CHECKS GOOD.  (K)
